# SDR VTZA96104

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 906
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 14807020
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT NR 6456 - IAD-ABE - DURING PREFLIGHT INSPECTION, CREW DISCOVERED THAT RIGHT FORWARD CABIN LIGHT WAS EMITTING SMOKE.  MAINTENANCE INSPECTED AND REPLACED THE CONNECTOR.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
